JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MULTIPLICATIVE SET OF IDEMPOTENTS IN A SEMIPERFECT RING
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MULTIPLICATIVE SET OF IDEMPOTENTS IN A SEMIPERFECT RING
Park, Sang-Won; Han, Jun-Cheol;
  PDF(new window)
 Abstract
Let R be a ring with identity 1, I(R) be the set of all idempotents in R and G be the group of all units of R. In this paper, we show that for any semiperfect ring R in which 2
 Keywords
semiperfect ring;minimal idempotents;
 Language
English
 Cited by
1.
Multiplicative Sets of Primitive Idempotents and Primitive Ideals, Communications in Algebra, 2016, 44, 1, 87  crossref(new windwow)
 References
1.
V. P. Camillo and H. P. Yu, Exchange rings, units and idempotents, Comm. Algebra 22 (1994), no. 12, 4737-4749. crossref(new window)

2.
D. Dolzan, Multiplicative sets of idempotents in a finite ring, J. Algebra 304 (2006), no. 1, 271-277. crossref(new window)

3.
J. Han and W. K. Nicholson, Extensions of clean rings, Comm. Algebra 29 (2001), no. 6, 2589-2595. crossref(new window)

4.
T. Y. Lam, A First Course in Noncommutative Rings, Springer-Verlag, New York, Inc., 1991.